# SDR 99ZZZX775

- Difficulty date: October 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- System (JASC): 7160 · Engine Air Intake System
- Part: Actuator
- Part number: 900CF330001101
- Condition: Failed
- Location: Inlet Door
- Part time: 361 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACTUATOR UNIT INOPERATIVE.  FAILS TO RETRACT DOOR.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
